# SDR DALA2022031401666

- Difficulty date: March 10, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 67,798 hours, 24,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS: 26. CORRECTIVE ACTION: INSTALLED EMERGENCY EXIT SIGN LENS AT ROW 26 REF B757 AMM 33-51. (2152141)
